# SDR DALA2025120208778

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 96,348 hours, 43,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT FILLED WITH SMOKE AS REVERSER STOWED AND UPON EXITING RUNWAY. NO BURNING SMELL OBSERVED AND SMOKE DISPLAYED UPON SHUTDOWN.  INSPECTED ENGINES. FOUND EXCESSIVE DIRT RESIDUE ON BLOCKER DOORS AND IN INLET. RUNWAYS AND TAXIWAY HAVE HEAVY SAND RESIDUE AND SUSPECT TO BE CAUSE OF EVENT. NO ENGINE DAMAGE PRESENT. PERFORMED LEVEL A DECONTAMINATION PER A320 AMM 21-00-00-615-802. RECIRC FILTERS AND AVIONICS FILTERS PER A320 AMM 21-26. RAN ENGINES APU MULTIPLE HOURS. NO FURTHER DEFECTS OBSERVED. MCC NOTIFIED. NO FURTHER MAINT REQUIRED. OK FOR SERVICE.
